Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A Lévy-Khinchin formula for free groups


Authors: Uffe Haagerup and Søren Knudby
Journal: Proc. Amer. Math. Soc. 143 (2015), 1477-1489
MSC (2010): Primary 20E05, 43A35, 43A90
Published electronically: December 3, 2014
MathSciNet review: 3314063
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find a Lévy-Khinchin formula for radial functions on free groups. As a corollary we obtain a linear bound on the growth of radial, conditionally negative definite functions on free groups of two or more generators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20E05, 43A35, 43A90

Retrieve articles in all journals with MSC (2010): 20E05, 43A35, 43A90


Additional Information

Uffe Haagerup
Affiliation: Department of Mathematical Sciences, University of Copenhagen, Universitets- parken 5, DK-2100 Copenhagen Ø, Denmark
Email: haagerup@math.ku.dk

Søren Knudby
Affiliation: Department of Mathematical Sciences, University of Copenhagen, Universitets- parken 5, DK-2100 Copenhagen Ø, Denmark
Email: knudby@math.ku.dk

DOI: https://doi.org/10.1090/S0002-9939-2014-12466-X
Received by editor(s): September 23, 2013
Published electronically: December 3, 2014
Additional Notes: The authors were supported by ERC Advanced Grant no. OAFPG 247321 and the Danish National Research Foundation through the Centre for Symmetry and Deformation (DNRF92). The first author was also supported by the Danish Natural Science Research Council.
Communicated by: Marius Junge
Article copyright: © Copyright 2014 American Mathematical Society